Differential and Integral Equations

On ordinary differential inclusions with mixed boundary conditions

Gabriele Bonanno, Antonio Iannizzotto, and Monica Marras

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


By means of nonsmooth critical point theory, we prove existence of three weak solutions for an ordinary differential inclusion of Sturm-Liouville type involving a general set-valued reaction term depending on a parameter, and coupled with mixed boundary conditions. As an application, we give a multiplicity result for ordinary differential equations involving discontinuous nonlinearities.

Article information

Differential Integral Equations, Volume 30, Number 3/4 (2017), 273-288.

First available in Project Euclid: 18 February 2017

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A60: Differential inclusions [See also 49J21, 49K21] 34B24: Sturm-Liouville theory [See also 34Lxx] 49J52: Nonsmooth analysis [See also 46G05, 58C50, 90C56]


Bonanno, Gabriele; Iannizzotto, Antonio; Marras, Monica. On ordinary differential inclusions with mixed boundary conditions. Differential Integral Equations 30 (2017), no. 3/4, 273--288. https://projecteuclid.org/euclid.die/1487386826

Export citation